# SDR VJ32002F00085

- Difficulty date: October 4, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N5544A
- Make and model: Beech F33A
- Aircraft serial: CE1343
- Engine: Cont IO520BB
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Part time: 753 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT DURING A FLIGHT.
